I'm no doctor, and cannot give you any medical advice on how to correct those, fairly serious conditions.
What I think, though:
Low potassium in the setting of slow heart rate, palpitations and structural heart damage is dangerous. You need to correct this immediately. I don't know the cause for your low potassium, but as far as I can see, this is the first thing you need to correct. Maybe I'm a bit confused with US and Norwegian measuring units, but if it is 2 mmol/l it's dangerously low, even if you didn't have any heart disease.
Your blood pressure is not dangerously low, but if you get dizzy/lightheaded, it's possible you should do something. Is your sodium levels low, too? Low blood pressure is common with electrolyte disturbances.
It's not possible to speculate on causes for shortness of breath and chest pain. It doesn't seem completely benign, however, and my advice is: Get to a doctor ASAP and get blood tests done on electrolytes, possibly an echocardiography to see if your heart function is normal after the heart attack, at least an EKG.
Potassium levels of 2,0 mmol/l is serious and should be treated ASAP. (it's possible I misunderstand the measuring scale, though). Sorry if I scare you a bit, but it's definitely better to be safe than sorry.
Get to a doctor now. That's my best advice. Good luck.
Thanks for your input. Fortunately my potassium issue has been taken care of, it was due to a medication, but yes it was dangerously low. I am still having problems with blood pressure and low heart rate and palpatations though. So far my doctor is hoping it is also due to medication, but I am off all meds and still having problems. The worst is the weakness and shortness of breath. When in the hospital they did do an ekg and blood test.
EKG showed low heart rate and missed beats in the left ventricule, blood test were fine.
Hi i read your post this evening also. We have to remember that meds take up to 30 days if not more to completely leave our system so your doc in my opinion called that one right. It would be very normal for your blood pressure and pulse rate to come down due to the beta blockers and this may just be a situation where you have to give it the full 30 days for it to leave your system. It sounds to me tho from what you are posting that each day seems to be getting a little bit better. And i agree with is_something_wrong about seeing a doctor. You are definately in a higher risk group having suffered a previous heart attack so that just means you have to be a little more closely monitored. One of the things tho is that the shortness of breath and chest discomfort and definately red flags. A normal pulse rate is anywhere between 70 and 120 however there are people like Lance Armstrong who's resting heart rate is in the upper 30's but he is also in great physical shape and i don't really know your condition. Trust me tho a lower heart rate at 60 really isn't alarming and it is much better for our bodies to be low than high and as far as the blood pressure goes the number we always worry about is the lower number and yours for sure is slightly lower but again not alarming. I am wondering if you are just a little hypersensitive to your body because of your history and trust me you have every right to be in the circumstance of your medical history but like i said if the instances are not getting progressive and a little tiny bit better each day then the right call was made. I understand completely how it feels to be nervous about the heart...been there done that and if the docs have pretty much given you the green light with the tests the word of the day here may be patience...patience...patience....good luck and let us know how you are doing in the upcoming couple of days.....
I am getting alittle better, but still having an occassional low heart rate and sometimes low blood pressure. For the most part my blood pressure seems to be running fairly normal, usually around 125/70. What does concern me however is I still have palpations and sometimes chest tightness and chest pain and hard time breathing. They have aleast prescribed Nitro for me and that does help. I am off all meds, but no one (doctors) seem to remember I was put on those meds because of heart problems and heart attack. But no doctor has given me an answer as to what the heart problem is.
Thank al of you for your concern
Hi i am so glad that you posted back...i was just thinking about you the other day and wondering how you were doing. So the docs must have felt that you did have a few issues with angina if they gave you the nitro after all....you need to call the doctor tomorrow and tell the office that you need to know specifically what is wrong with you and would appreciate a diagnosis since you have no clue and it is your body.....once you find that out at least you will know what you are facing. I am so happy that you are doing better and everything looks like its improving somewhat.....take care and keep us posted....
Today and yesterday I am very weak again, heart rate is in the low to mid 50's trouble breathing and dizziness but no chest pain and my blood pressure is 120/74 pretty normal.
I'm not going to the hospitial because they just keep me overnight to monitor and run no test except blood test and my bills are piling up with no insurance. I have been of meds since june 21st, I take nothing but Zantac and baby asprin. This has been going on for almost three years now and I am really getting tired of it. They know there is something wrong but not sure what. Years ago I was diagnoised with a inoperalbe Avm in my right frontal lobe and I have always wondered if it or other blood vessel problems might be causing this. Doctors do say there is no connection, but I heard on the news the other day that a new study shows that people who have migranes with visual disturbances can have heart related problems like heart attacks and strokes. I think I need to locate and read this article.
Be very very careful dazed on what you are reading on line. The internet is very seldom your friend when trying to figure out what is wrong w. our hearts and we tend to focus on all of the bad stuff. It seriously seems to me that you need to get a second opinion with some weight behind it...the other thing that i would seriously do is if the time comes and you feel you need to go back to the hospital...don't go back to the one that has seen you in the past and keeps giving you no answers. Try another medical facility that hasn't seen you for a fresh viewpoint...sorry this is still going on with you...i know how frustrating it is...
On Sunday I had a major vein in my wrist burst. I felt a pinch and looked down and my wrist was filling with blood so quickly by the time I looked down at it, it was sticking out about two inches and covered my whole wrist. I immediately put pressure on it and then wrapped it with an ace wrap tightly. It is still a large black and blue area that covers my whole wrist and about four inches down. I was not doing anthing at the time but walking in my backyard. today I had bad pain in my leg and behind my knee and my foot swelled. I am very worried after Sunday and with all the other recent problems.
OMG that is crazy....you did go to the hospital right? What is happening with you are you getting any headway in everything that is going on? Have you seen a new doc or have you finally gotten your answers....
No unfortunately I do not have insurance and can barely work, I do work part time. I did stop at an immediate care center, but they turned me away because I couldn't pay upfront. I also left a message for my doctor and she never called me back. Still having problems with slow heart beat and weakness ocassionaly. My blood pressure has been better latley though. So far all I get is that aparently I'm wired wrong. I have an AVM in the right frontal lobe of the brain and + and - on some other blood vessels and arteries. I've also been told that my Basilar artery is very small and not getting good blood flow. The doctors and nuerologist that I've seen say these are inopertable geneitic defects. I am still off all meds at this time except for Zantac and low dose asprin. I am at and end no money no insurance and no help.